# SDR SWAA2022033180288

- Difficulty date: March 4, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB LWR SKIN CRACKED AT STAB STA 184.7; AFT END IB OF RIB; MARKED / [01] STRIPPED PAINT IN DISCREPANT AREA AT STAB STA 184.7 IN ROUGHLY A 2'X2' AREA PER AMM 51-21-11-150-801 PARA. 3D;[20] ' DAMAGE REPAIRED PER EA 22-155-00745. REPETITIVE INSPECTION PROGRAM DEFINED IN EA 22-155-00745-INSP.';[21] INSPECTION COMPLETE
